Eye Care Expert Forum
eye drops allergic reaction?
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

eye drops allergic reaction?

About two days ago i went to the eye doctors for a check up
the used was dilating drops.

i came home everything was fine but then a few minutes passed ant my chest started to burn and i had trouble breathing.
i began to caugh and my eyes continue to burn and water they keep turning red.
i begin to have slight fevers here and there. my voice is also going away

can this be an allergic reaction?
Tags: irritable
Related Discussions
284078_tn?1282620298
You should go to the emergency room right away if your throat is tight and you are having trouble breathing.  This is not a usual reaction to eye drops - rarely I have patients sometimes complain of very red, irritated, blurry eyes and headache and feeling bad - but its very uncommon.  I'm not sure if your problem is an allergic reaction to the eyedrops but I think you need to be seen in the ER or your doctor's office for an immediate evaluation for an allergic reaction - because sometimes they can be quite serious.

MJK MD
Blank
Continue discussion Blank
This Forum's Experts
233488_tn?1310696703
John C Hagan III, MD, FACS, FAAOBlank
Discover Vision Centers of Kansas City
Kansas City, MO
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank